# SDR SWAA2023021088943

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS 492.4 TO BS 500A AT LEVEL STR 26R WL 154.5 FWD CARGO COMPARTMENT 2022-708697<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 492.4 TO BS 500A AT LEVEL STR 26R WL 154.5 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV:- SHEET 15 SEE INDIVIDUAL SIGNOFF BELOW;[02] TASK CARD COMPLETED  REPLACED WEB INTERCOSTAL LOCATED BTW BS 492.4 TO BS 500A AT LEVEL STR 26R WL 154.5 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV:- SHEET 15 SEE INDIVIDUAL SIGNOFF BELOW RII
